# SDR 95ZZZX6685

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N759DB
- Make and model: Cessna 182Q
- Aircraft serial: 18265901
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 628257
- Condition: Cracked
- Location: Eng Lt Rear Mt
- Part time: 587 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ENGINE LT REAR MOUNT BRACKET CRACKED.  TCM REP STATES NO FAILIURE HISTORY ON THIS PART.
